How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 5183
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I just started taking celexa last night, 5mg, and am feeling

This answer was rated:

I just started taking celexa last night, 5mg, and am feeling quite nauseous this morning, exhausted, and have a headache. Is this normal or should I stop taking it and ask for something else? Is there anything I can do to help the nausea?
JA: Is the headache episodic or daily? And what about nausea?
Customer: The headache started after taking the celexa
JA: Anything else in your medical history you think the doctor should know?
Customer: No

Dear customer

This is Dr. Josh. I am reviewing your question now and will be with you momentarily.

-

Customer: replied 1 month ago.
Okay

Dear customer

Thank you for being online.

Yes,headache & nausea are common side effect of celexa.

Celexa (citalopram) is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs).

You need to wait & watch for the next couple of days so that celexa get adjusted to your body & the side effect can subside.

Following is recommended for you now:

-Tab meclizine hydrochloride(brand name: Dramamine).This will help you greatly in stopping the nausea.
-Tab.Acetaminophen for relief from headache.
Both these medications are available as OTC(over the counter) without prescription & will help you greatly.

So please wait for next couple of days for these side effects to subside.

Thank you.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today ,we only get after positive feedback.

Bonus is highly appreciated.

We are here to help you until you satisfy.

Kind Regards

Dr.Josh

Dear customer

Do you have any other follow up question?

Customer: replied 1 month ago.
Okay thank you
Customer: replied 1 month ago.
Will the Dramamine make me more drowsy?

No,dramamine will not make you drowsy.

Infact it will treat the nausea & other symptoms.

I advise you to go ahead & take meclizine hydrochloride(brand name: Dramamine) from pharmacy. This will help you greatly.

Thank you.

And please don't forget to leave positive rating above the chat box so I can get credit for helping you today,

we only get after positive feedback.Bonus is highly appreciated.

We are here to help you until you satisfy

Kind Regards

Dr.Josh

Dr Josh and 6 other Medical Specialists are ready to help you